# SDR ASAA0956808

- Difficulty date: October 13, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 11,829 hours, 3,485 cycles
- Engine: Cfmint CFM567B27
- Engine time: 36,779 hours, 15,296 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472000 ENGINE INLET INSP FOUND NR 2 ENG FRONT SPINNER CONE MISSING APPROX MORE THAN 20 PERCENT OF BLACK ANODIZING COATING.  REPLACED NR 2 ENGINE FOR PERFORMANCE POSITIONING.
